AGENDA

Please note all times are in Mountain Time (MT)

More content to be announced!

Hiding Tuesday, March 22 (show)

Hiding Wednesday, March 23 (show)

Hiding Thursday, March 31 (show)

Hiding Wednesday, April 27 (show)

Monday, June 13

7:30am Registration 7:30 am - 6:00 pm (Curio Foyer) CBC/Radio-Canada Breakfast (7:30am - 9:00am)

Alberta/NewBrunswick

9:00am In Conversation With: TBA (9:00am - 9:45am)

Cascade

10:00am Speed Meetings with Buyers (10:00am - 11:00am)

Alhambra

The FAST/AVOD market is exploding - what’s in it for you? (10:00am - 10:45am)

Alberta

Master Class: Disney and Fulwell 73’s Among the Stars (10:00am - 10:45am)

Cascade

10:30am Meet a Distributor (10:30am - 11:00am)

Garden Terrace

11:00am Summit Series: Pearlena Igbokwe,Chairman, Universal Studio Group (11:00am - 11:45am)

Cascade

11:30am Meet an Agent (11:30am - 12:00pm)

Garden Terrace

12:00pm 30 minutes with... Gave Lindo, TikTok (12:00pm - 12:30pm)

Ivor Petrak

The Future of Indies (12:00pm - 12:45pm)

Cascade

12:30pm Meet a Decision Maker (12:30pm - 1:00pm)

Garden Terrace

1:00pm 30 minutes with... Brent Haynes, Amazon Studios (1:00pm - 1:30pm)

Ivor Petrak

Dissecting the ME-TA-VERSE (1:00pm - 1:30pm)

Alberta

Master Class: Rutherford Falls (1:00pm - 1:45pm)

Cascade

1:30pm Speed Meetings with Buyers (1:30pm - 2:30pm)

Alhambra

2:00pm Meet a Funder + Lawyer (2:00pm - 2:30pm)

Garden Terrace

Spotlight on Blue Ant Media (2:00pm - 2:45pm)

Ivor Petrak

In Conversation With: the team behind BBC Three and HBO Max’s Starstruck (2:00pm - 2:45pm)

Cascade

3:00pm Meet a Showrunner + Director (3:00pm - 3:30pm)

Garden Terrace

In Conversation With: eOne and the creators of Yellowjackets (3:00pm - 3:45pm)

Cascade

3:30pm 30 minutes with... Mary Donahue, History (3:30pm - 4:00pm)

Ivor Petrak

4:30pm Rockie Awards International Program Competition - cocktails + screening party (Van Horne Ballroom) (4:30pm - 6:30pm)

Tuesday, June 14

7:30am Registration 7:30 am - 6:00 pm (Curio Foyer)
8:00am Shaw Rocket Presents: Being Seen Breakfast – Creating & commissioning more inclusive children's content (8:00am - 9:00am)

Ivor Petrak

9:00am State of the Nation: Canada in focus (9:00am - 9:45am)

Cascade

10:00am Production Partners (10:00am - 11:00am)

Alhambra

Spotlight on Roku Originals (10:00am - 10:30am)

Alberta

Master Class: The Umbrella Academy (10:00am - 10:45am)

Cascade

10:30am Meet a Showrunner + Director (10:30am - 11:00am)

Garden Terrace

30 minutes with... Ed Horasz, Netflix (10:30am - 11:00am)

Ivor Petrak

11:00am Summit Series: Bela Bajaria, Head of Global TV, Netflix (11:00am - 11:45am)

Cascade

12:00pm Spotlight on Hallmark Channel (12:00pm - 12:45pm)

Ivor Petrak

Selling scripted (12:00pm - 12:45pm)

Cascade

Sustainable production: it pays to go green (12:00pm - 12:45pm)

Alberta

12:30pm Meet a Funder + Lawyer (12:30pm - 1:00pm)

Garden Terrace

1:00pm Summit Series: David Linde, CEO, Participant (1:00pm - 1:45pm)

Cascade

1:30pm Speed Meetings with Buyers (1:30pm - 2:30pm)
2:00pm Meet an Agent (2:00pm - 2:30pm)

Garden Terrace

Kids’ content commissioners weigh in (2:00pm - 2:45pm)

Alberta

Master Class: The Lake (2:00pm - 2:45pm)

Cascade

2:30pm Spotlight on Bell Media (2:30pm - 3:15pm)

Ivor Petrak

3:00pm Meet a Decision Maker (3:00pm - 3:30pm)

Garden Terrace

Showrunner Superpanel: breaking the script (3:00pm - 3:45pm)

Cascade

What’s hot in docs: trends you need to know (3:00pm - 3:45pm)

Alberta

3:30pm 30 minutes with... Alec Strum, EPIX (3:30pm - 4:00pm)

Ivor Petrak

4:00pm Meet a Distributor (4:00pm - 4:30pm)

Garden Terrace

Session: TBA (4:00pm - 4:45pm)

Alberta

Master Class: Snapchat’s Reclaim(ed) (4:00pm - 4:45pm)

Cascade

4:15pm Les contenus francophone sur la scène mondiale (4:15pm - 5:00pm)

Ivor Petrak

5:30pm Rockies Gala cocktail reception (Van Horne Foyer) (5:30pm - 6:30pm)
6:30pm Rockie Awards Gala Ceremony (Van Horne Ballroom) (6:30pm - 8:00pm)

Wednesday, June 15

8:00am Registration 8:00 am - 12:00 pm (Curio Foyer)
9:00am Spotlight on Netflix (9:00am - 9:45am)

Cascade

Session: TBA (9:00am - 9:45am)

Cascade

10:00am In Conversation With: TBA (10:00am - 10:45am)

Cascade

Master Class: TBA (10:00am - 10:45am)

Cascade

12:00pm Distributor Deep-Dive: international financing and content trends (Diversity of Voices Programme) (12:00pm - 1:00pm)

Cascade

Search

Event Menu

Brand Menu